# SDR RAIA00201009

- Difficulty date: January 8, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 8,379 hours, 6,959 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5308-TOL- STALL WARNING, NR 2 STALL PROTECTION SYSTEM INOP.  MAINTENANCE RESET STALL COMPUTER AND OPS CHECK SYSTEM OK.
